The Wiener–Hopf equation with a vanishing symbol, and the limiting absorption principle
Doklady Akademii Nauk, Tome 300 (1988) no. 6, pp. 1305-1308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_6_a4,
author = {V. B. Dybin},
title = {The {Wiener{\textendash}Hopf} equation with a vanishing symbol, and the limiting absorption principle},
journal = {Doklady Akademii Nauk},
pages = {1305--1308},
year = {1988},
volume = {300},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_6_a4/}
}
V. B. Dybin. The Wiener–Hopf equation with a vanishing symbol, and the limiting absorption principle. Doklady Akademii Nauk, Tome 300 (1988) no. 6, pp. 1305-1308. http://geodesic.mathdoc.fr/item/DAN_1988_300_6_a4/